# SDR IPXA11164683

- Difficulty date: February 1, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO PIT FLOORBOARD NR151TF HAS 2 DAMAGED SCREW HOLES AT LT FWD SIDE.  FABRICATED AFT CARGO FLOORBOARD NR151TF IAW EO A300-5320-16407-E, APPENDIX C.
